# SDR UALA2009031600798

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,759 hours, 10,556 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 79563211
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1B, 17H, 37H, 38H, 39H, 41H EEL INOP.  REPLACED EEL CABLE AT SEATS 41HF FEEDER, EMERGENCY LIGHTS CHECK OK.
